MathSciNet Relay Station
MathSciNet bibliographic data
MR1489099 54H20 (28D20 54C70 58F11)
Glasner, Eli A simple characterization of the set of $\mu$-entropy pairs and applications. Israel J. Math. 102 (1997), 13–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement